The serotonin syndrome.

@article{Bijl2004TheSS,
  title={The serotonin syndrome.},
  author={Diana Bijl},
  journal={The Netherlands journal of medicine},
  year={2004},
  volume={62 9},
  pages={
          309-13
        }
}
  • Diana Bijl
  • Published in The Netherlands journal of medicine 2004
The serotonin syndrome is a complex of symptoms that are thought to be largely attributable to changes in sensitivity in the serotonin receptor systems in the brainstem and the spinal cord due to drugs. Severe cases are almost always caused by a combination of two or more 'serotonergic' drugs, of which at least one is a selective serotonin reuptake inhibitor or a monoamine oxidase inhibitor. Usually, the syndrome heals spontaneously after withdrawal of the medication. Cessation of 'serotonergic… CONTINUE READING

From This Paper

Topics from this paper.

Citations

Publications citing this paper.
SHOWING 1-10 OF 19 CITATIONS

Similar Papers

Loading similar papers…